Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Symptoms And Mood Swings

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

mood swings

what can i do abot mood swings that come and go but thier not all the time maybe i need some kind of help
Ewald Horwath, M.D.

Response from Ewald Horwath, M.D.

University of Miami School of Medicine
...changing moods. Your best course of action is to consult with a mental health professional and get an opinion as to whether your mood swings are normal variations in how you feel or are a sign that you need some treatment. Read more »

Mood Swings and personality change

Dear Dr. Horvath,I have been on HIV medication now for 9 days. My regimen consists of Reyataz 2 x... Read more »

moods swings

My daughter has been positive for 13 years medication is controlling the virus, she seems to be... Read more »
Articles
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
The Body

What Is HIV?

...Illustrations of How HIV Works How Your Immune System Works History of the HIV/AIDS Epidemic Origins of HIV What Are the Symptoms of HIV and AIDS? Read more »
AIDS InfoNet

Depression and HIV

What Is Depression? Is Depression Important? What Are the Signs of Depression? What Causes Depression? Treatment for Depression The Bottom Line What Is Depression? Depression is a mood disorder. It is more than sadness or grief.... Read more »
AIDS InfoNet

Older People and HIV

...diseases among older people, as they do for younger people. Physicians may not diagnose HIV infection in older people. Some early symptoms of HIV disease may appear to be signs of normal aging. The stigma of having HIV/AIDS may be worse for older... Read more »
Connect With Others

Feeling Blue

Posted by Alexandrite, 3 Replies
I've been feeling depressed for a while and I am not sure if it's related to my meds or my divorce (or perhaps both). Anyone out there on HIV meds and feeling depressed? If so, what do you do to combat the depression? Read more »

Medication and Nightmares

Posted by whyyyyyy, 1 Reply
...I am able to have a normal day relatively symptom-free in exchange for nights of elevated body temperatures, extreme thirst, mood swings and unusual dreams. I think now more than ever it's the physiological impact of taking meds that is the... Read more »

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

Similar symptoms to HIV but not HIV

Posted by Redeye77, 1 Reply
...After doing much research and still experiencing some symptoms it seems like there is something out there that mimics HIV symptoms but is quite difficult to diagnose. Maybe it's new STD? Seems like reiters syndrome will fUse many of the same... Read more »